MathSciNet Relay Station
MathSciNet bibliographic data
MR2114641 39A10 (33C45 39A11 41A60)
Wang, Z.; Wong, R. Linear difference equations with transition points. Math. Comp. 74 (2005), no. 250, 629–653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement